MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363610
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2026 it was reported that coil difficulty advancement occurred.The target lesion was located in the internal iliac vein.A 10mm x 40cm interlock - 35 was selected for use.During advancement of the second coil, resistance was encountered, and the coil could not be advanced or withdrawn independently.As a result, the coil and contrast catheter were withdrawn together.The coil was subsequently removed outside the patient.The angiography catheter was then replaced, and another coil of the same type was used.A total of two 0.035 system coils were utilized, and the procedure was successfully completed.The patients condition following the procedure was reported as stable.No complications were reported as a result of this event.However, returned device analysis revealed arm coil detached.
 
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).E1: initial reporter facility number - (b)(6).Device evaluation by manufacturer: the device was returned for evaluation.Examination confirmed that the main coil, introducer sheath, and delivery wire were received.Visual inspection identified deformation of the main coil, including bending and elongation within the primary coil section, and the arm coil was noted to be detached.Dimensional measurements, where obtainable, were evaluated against the applicable device design specifications.Device history records (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: the platinum coil incorporates synthetic fibers to enhance thrombogenicity.The interlock-35 fibered idc occlusion system is intended for delivery under fluoroscopic guidance through a compatible 5f (1.70 mm od) diagnostic catheter with an inner lumen of 0.035 in (0.89 mm) or 0.038 in (0.97 mm), such as the imager ii selective diagnostic catheter, and without side flushing holes.According to the customer, a cordis catheter was used during the procedure.Boston scientific does not validate or warrant the performance of its devices when used with third-party catheters.The use of non-specified or non-compatible diagnostic catheters may impact device performance, including the ability to deliver, deploy, or recapture the device.Risk review: a risk review performed for the interlock.035 device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable root cause is unintended use error caused or contributed to event instructions.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24802225
Report Number2124215-2026-18794
Device Sequence Number15963101
Product Code KRD
UDI-Device Identifier08714729793168
UDI-Public(01)08714729793168(17)270809(10)34605058
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363610
Device Catalogue NumberM001363610
Device Lot Number0034605058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight65 KG